MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD MCKESSON BRANDS; SYRINGE

SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD MCKESSON BRANDS; SYRINGE
Model Number 1ML 27G*1/2 TRAY
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Three needle would not even go into the skin of a patient.Had to throw away secondary to sterility.Many others the tops do not come off.
 
Additional Manufacturer Narrative
Upon receipt of the customer complaint, kdl conducted an investigation that included retained sample testing and process review.Corrective and preventive action (capa) was initiated in a timely manner in accordance with relevant regulations and company documents to prevent recurrence of the problem.Maintain complaint files in accordance with 21cfr part 803.18.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180 3
CH  201803
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180 3
CH   201803
Manufacturer Contact
wendy yao
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180-3
CH   201803
MDR Report Key19266381
Report Number3005405146-2024-00014
Device Sequence Number15306638
Product Code FMF
UDI-Device Identifier20612479207275
UDI-Public20612479207275
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1ML 27G*1/2 TRAY
Device Catalogue Number16-SNALL1C27
Device Lot NumberCKDB01-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown